# SDR RAIA9911009

- Difficulty date: November 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 883
- Engine: Garrtt TPE33112UA
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Gen
- Part number: AG34
- Condition: Failed
- Location: Lt Engine
- Part time: 1,300 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7313 - BMI - LEFT RPM DROPPED TO ZERO.  MAINTENANCE REPLACED TACH GENERATOR FOR LEFT ENGINE.
